# SDR 2007FA0000115

- Difficulty date: January 11, 2007
- Submitted: February 7, 2007
- Operation: General aviation
- Aircraft: N1562F
- Make and model: Beech A36
- Aircraft serial: E2857
- Engine: Cont IO550B
- Propeller: Mcauly D3A32C*
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED ANNUAL INSPECTION ON ENGINE, FOUND BLACK (FRETTING) CORROSION BELOW CENTER 2 (LT AFT) ENGINE MOUNT BOLTS.  BOLTS WERE LOOSE IN MOUNT, BUT THE NUTS WERE TIGHT ON BOLTS.  PROBLEM IS THAT THE BOLTS ARE A LITTLE TOO LONG AND THE NUTS WERE RUNNING OUT OF THREADS ON THE BOLTS.  SOLUTION WAS TO ADD ANOTHER WASHER BELOW THE NUTS, THEN RETORQUE BACK TO SPECS.  (K)
